# SDR DALA2015071304336

- Difficulty date: July 11, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 66,527 hours, 49,664 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTING AT SEAT 3 CD WAS INOPERATIVE.   MAINTENANCE FOUND WIRES BROKEN IN THE HARNESS.  THE WIRE HARNESS WAS REPAIRED AND THE SYSTEM RETURNED TO NORMAL OPERATION.
